Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fibromyalgia (Skin Discolor)
    avatar
    caramealinnamonn posted:
    Has anyone with Fibromyalgia experienced a change in their skin tone. It's red, blotchy. It almost looks like a sunburn. Also has anyone experienced black/brown spots that looks like a mole? Please let me know.
    Reply
     
    avatar
    missist responded:
    my forearms get red and seem as if they were burned.. but aren't. I'm not sure really--it may be from a med. Sometimes though I think with all the crazy issues we have-- we get a little 'myopic' and notice everything that happens with our bodies--some of which may just be normal stuff or unrelated.
     
    avatar
    BetteK replied to missist's response:
    Mary,

    One doctor told me, "If you know exactly how your poop looks every day, you have irritable bowel." I'm sure that sweetie would categorize us FMers as "If you can feel every cell in your body, you have fibromyalgia."

    All kidding aside, there are some pretty nasty things that can happen to your skin--things like malignant melanoma and MRSA. If it's bigger than a pencil eraser, check it out to be sure. And if it is from your meds, that's where to fix things.

    BetteK
     
    avatar
    caramealinnamonn replied to missist's response:
    Thanks for your response. I have it on my arms and legs. I'm not sure about it and neither are my docs. You're right, we do tend to notice every little thing. lol
     
    avatar
    caramealinnamonn replied to BetteK's response:
    Thanks for responding. I will continue to watch and make sure they aren't getting bigger. It's possible it could be a side effect from the meds. I'm going to check with a doc just to be sure.


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.